| Model Number |
434903 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During treatment of an aneurysm, it was noticed that the pk papyrus stent became dislodged in the guide catheter and was recovered.The procedure was stopped due to having no additional 5.0/26 pkp stents.Patient was discharged and the procedure was rescheduled.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, system institutional review board report) was sufficient to establish whether a device deficiency contributed to this event.The review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The root cause for the complaint event is most likely related to the size of the guiding extension catheter.It should be noted that 4.5 mm and 5.0 mm pk papyrus require larger minimum inner diameter of guiding and extension catheters than smaller pk papyrus sizes.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.